advertisement
Question
Posted by: Veez | 2009/10/15

Uterine Lining

I was told by my gynae, my uterine lining is thick and i must go on the pill. When ever I was having sex i would bleed for couple days. Now i want to go off the pill and i dnt want to experience the unnecessary bleeding. Please advise what can i do. I have been on triphasil .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Why do you enat to stop the Pill? It sounds like it is necessary.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Veez | 2009/10/19

I am 35 yrs old and I want to have a kids. So when do I stop the pill.

Reply to Veez
Posted by: gynaedoc | 2009/10/18

Why do you enat to stop the Pill? It sounds like it is necessary.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement